MAUDE Adverse Event Report: TELEFLEX MEDICAL ET TUBE,CF,8.0; TUBE, TRACHEAL (W/WO CONNECTOR

TELEFLEX MEDICAL ET TUBE,CF,8.0; TUBE, TRACHEAL (W/WO CONNECTOR
Catalog Number V5-10116
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/17/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Customer complaint cannot be confirmed due the product sample is not available to perform a proper investigation and determinate the root cause.If the alleged defect samples become available at a later date, this complaint will be updated accordingly.Teleflex will continue to monitor and trend on complaints of this nature.
 
Event or Problem Description
It was reported "connector/hub issue.Apparently it came out unexpectedly." the current status of the patient is "unknown" at this time.Additional information was requested, further information is unavailable at this time.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).The customer returned one unit v5-10116 et tube,cf,8.0 for investigation.The returned et tube was visually examined with and without magnification.Visual examination of the returned et tube revealed that the sample appeared used as there was biological material present on the device.The connector was not firmly inserted into the et tube.The returned connector was found to be broken/cracked on the distal end.It could not be determined how or when this damage occurred.The ifu for this product states, "the 15mm connector is loosely seated due to the relaxation of the tube material around the connector." "firmly seat the connector firmly in the tracheal tube.For a secure connection, the contacting surfaces must be clean and dry when seating the connector." "seat the 15mm connector firmly in the adapter on the ventilator equipment to prevent disconnection during use.Ordinarily, the security of the connection is increased by twisting the two elements together." "non-standard dimensioning of some connectors on ventilator or anesthesia equipment may make it difficult to securely mate with the tracheal tube 15mm connector.Use only the equipment having 15mm connectors that are standard, in compliance with iso 5356-1." the reported complaint was confirmed based on the returned sample.The returned connector was broken/cracked on the distal end.However, it could not be determined how or when this damage occurred.Teleflex will continue to monitor and trend on this issue.

Brand Name
ET TUBE,CF,8.0
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
rancho el descanso
tecate 21478
MX   21478
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key19069507
Report Number3003898360-2024-00376
Device Sequence Number4658282
Product Code BTR
UDI-Device Identifier04026704588763
UDI-Public04026704588763
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K822082
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberV5-10116
Device Lot NumberNONE
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/26/2024
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2024
Supplement Date Received by Manufacturer04/12/2024
Initial Report FDA Received Date04/09/2024
Supplement Report FDA Received Date04/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED.; NONE REPORTED.
Patient SexUnknown